# SDR CALA0200596

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FUSELAGE SKIN DENTED AT BS 359, S33L. THE SKIN WAS REPAIRED IAW ECRA 5330-03189.
